# SDR FDEA200904281452

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144N812017
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STIFFENER HAS INTERGRANNULAR CORROSION AT STA 910, LBL 8.0 INCH.  CORROSION ON KEEL BEAM STIFFENER AT STA 910, LBL 8 INCH, BLENDED AND FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. STIFFENER REMOVED AND REPLACED SRM 51-40-  02 REV 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
